# SDR QXEA200602604

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,952 hours, 28,817 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Condition: Inoperative
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2147, NR 1 AUXILIARY PUMP ADVISORY LIGHT INOP.  MAINTENANCE COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
